Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Arms felt hot with out pain or sensation. Why are they red now?

my upper arms felt very hot to the touch for a few days...getting better now. I didn t feel any sensation from them..they were just hot to the pain or anything. This followed my face being red and warm...again, no pain. I was away at a sales meeting, in a hotel, and wondered what was causing this or if it is a symptom of something I need to be concerned about.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi arms and face red hot indicates it is acute may be due to any allergen u have consumed during dinner in ur can be caused by fish.egg yolk.fried items.rule out them
.immediately use injection hydrocortsone which gives immediate relief then use antihistamine atarax 25 mg at night time and alaspan in day time.use pantop 40 mg before breakfast .if not cured use oral predinisolone
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor